Alert archive / New Jersey / Special Marine Warnings in 2014
Special Marine Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2014, 1:26 AM EDT. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2014, 1:26 AM EDT (05:26 UTC)
- Expired
- Jul 28, 2014, 2:15 AM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 12:55 AM EDT, 31 minutes earlier.
Area forecast discussion, Jul 28, 12:55 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT MON JUL 28 2014
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE OUT OF PENNSYLVANIA TONIGHT AND
LIFT INTO NEW ENGLAND MONDAY, PULLING A COLD FRONT ACROSS THE AREA.
HIGH PRESSURE WILL BEGIN MOVING INTO THE AREA LATER TUESDAY, AND
REMAIN IN CONTROL OF THE WEATHER FOR THROUGH THE END OF THE UPCOMING
WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WE HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH AT THIS TIME WITH
A MAJORITY OF THE CONVECTION NOW HEADING INTO SOUTH AND CENTRAL
NEW JERSEY. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING IS STILL
OCCURRING WITH THESE STORMS, SO THEY ARE NOTHING TO SNEEZE AT. THEY
WILL CONTINUE TO PUSH TOWARDS THE EAST-NORTHEAST DURING THE COURSE
OF THE EARLY MORNING HOURS.
THERE STILL REMAINS AMPLE BOUNDARY LAYER CAPE WITH NEGATIVE LIS
AND SHOWALTER INDEXES, SO MORE ISOLATED TO SCATTERED CONVECTION IS
LIKELY TO OCCUR THROUGH THE EARLY MORNING HOURS FROM WEST TO
EAST...WELL AHEAD OF THE APPROACHING COLD FRONT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
SHORT WAVES ROTATING AROUND THE ANOMALOUS STRONG 500MB TROF WILL
PASS ACROSS OUR CWA ON MONDAY. CONVECTIVE TEMPS (SELF DESTRUCT
SUNSHINE) WILL BE REACHED EASY AND EARLY. THE OVERALL FCST CAPE AND
INSTAB ALOFT ON THE BIG THREE MODELS ARE NOT UNSTABLE ENOUGH FOR
THUNDER. OTHER THAN SOME EARLY THUNDER NORTHEAST CWA, WE KEPT IT AS
SHOWERS WITH HIGHEST POPS NORTHWEST THE REST OF THE DAY.
STAT GUIDANCE FOR MAX TEMPS APPEARS TOO HIGH IN THE SERN CWA UNLESS
THE COLD FRONT IS 2-4HRS SLOWER THAN PROGGED. WE WERE LOWER THAN GFS
MOS THERE AND CLOSE TO A STAT GUIDANCE BLEND ELSEWHERE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A MOSTLY DRY START TO THE LONG TERM FORECAST, WITH PRECIPITATION
CHANCES INCREASING LATER IN THE WEEK INTO THE WEEKEND.
THERE MAY BE SOME LINGERING SHOWERS MONDAY EVENING AS THE FRONT
CONTINUES TO PUSH OFFSHORE AND THE MID-LEVEL TROUGH LIFTS OUT, BUT
ANY PRECIPITATION IS EXPECTED TO END BY MIDNIGHT.
MUCH OF THE UPCOMING WEEK IS EXPECTED TO REMAIN MOSTLY DRY AS PW
VALUES DROP TO AN INCH OR LOWER FOR TUESDAY AND WEDNESDAY, BUT MAY
RETURN TO 1-1.25 INCHES FOR THURSDAY AND NEAR 1.5 INCHES FOR FRIDAY.
HIGH PRESSURE AT THE SURFACE WILL BUILD ACROSS THE REGION, WHILE THE
BROAD MID/UPPER TROUGH REMAINS IN PLACE ACROSS MUCH OF THE EASTERN
HALF OF THE COUNTRY. THERE AREA NO SIGNIFICANT SHORT WAVE/VORTICITY
IMPULSES THAT ARE FORECAST TO MOVE THROUGH FOR MUCH OF THE WEEK, BUT
WITH THE TROUGH IN PLACE AND DAYTIME HEATING, THERE COULD BE ENOUGH
DAYTIME INSTABILITY TO CREATE ISOLATED SHOWERS OR THUNDERSHOWERS FOR
THE LATTER HALF OF THE WEEK. EACH DAY THE CHANCES INCREASE SLIGHTLY
AND EXPAND IN COVERAGE. HOWEVER, WE DO NOT HAVE MORE THAN A SLIGHT
CHANCE PROBABILITY THROUGH FRIDAY AT THIS TIME.
AS WE MOVE INTO NEXT WEEKEND, WE GET A MORE SOLID RETURN OF MOISTURE
ACROSS THE AREA AS PW VALUES REBOUND O 1.25-1.5 INCHES. WE ALSO HAVE
A BETTER CHANCE OF VORTICITY IMPULSES AFFECTING OUR AREA WITHIN THE
SOUTHWEST FLOW ALOFT, AND WITH THE COASTAL FRONT TRYING TO PUSH BACK
CLOSER TO SHOWER, WE MAY HAVE A FOCUS FOR PRECIPITATION TO FORM.
THEREFORE THE PRECIPITATION CHANCES INCREASE INTO NEXT WEEKEND.
TEMPERATURES THROUGH THE EXTENDED ARE FORECAST TO BE CLOSE TO OR
SLIGHTLY BELOW NORMAL.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LINE OF STRONG THUNDERSTORMS HAS PASSED THROUGH MOST OF OUR I-95
CORRIDOR TERMINALS AND WILL CONTINUE TO PUSH TOWARDS THE EAST
EARLY THIS MORNING. OVERNIGHT PREVAILING MVFR CONDITIONS
EXPECTED TO CONTINUE DURING SHOWERS. ISOLATED THUNDER POSSIBLE,
BUT CONFIDENCE TOO LOW AS TO WHERE OR WHEN TO INCLUDE. WINDS WILL
BE LIGHTER, GENERALLY FROM THE SOUTH. IMPROVEMENT TOWARD MORNING
AS PCPN ENDS. THINKING TOO MUCH WIND FOR SGFCNT FOG TO FORM.
MONDAY MORNING, VFR CONDITIONS WITH A CUMULUS BASED CIG OCCURRING.
GUSTY WEST WINDS, ESPECIALLY FOR JULY, WITH SUSTAINED SPEEDS
AROUND 15 KTS AND GUSTS TO AROUND 25 KTS. SOME WIDELY SCATTERED
SHOWERS SHOULD START DEVELOPING TOWARD THE END OF THE CURRENT TAF
FCST PERIOD. GREATEST CONFIDENCE NORTH, REASON FOR NOW LEFT OUT OF
KPHL TAF.
OUTLOOK...
MONDAY NIGHT-WEDNESDAY NIGHT...MAINLY VFR
THURSDAY-FRIDAY...MAINLY VFR. ISOLATED SHOWERS/THUNDERSTORMS
POSSIBLE BOTH AFTERNOONS, ESPECIALLY FRIDAY.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE ISSUED FOR TONIGHT AND MONDAY FOR THE
OCEAN WATERS. ONE WILL BE ISSUED FOR DELAWARE BAY FOR MONDAY. FIRST
FOR THE LIKELIHOOD THAT SEAS REACH 5 FEET THIS EVENING AND THEN THE
LIKELIHOOD OF NON CONVECTIVE WEST WIND GUSTS REACHING THE CRITERIA
ON DELAWARE BAY AS WELL AS THE OCEAN WATERS DURING THE DAY ON
MONDAY. WAVE WATCH GUIDANCE BRINGS SIX FOOT SEAS AS IS INTO OUR
COASTAL WATERS, SHAVING A FOOT OR SO OFF WOULD STILL GET US THERE
TONIGHT. TOUGH NIGHT AS IT IS WITH THUNDERSTORMS EXPECTED. ON MONDAY
MORE OF THE GUSTINESS MAY BE CONCENTRATED AROUND THE INLETS AND IN
DELAWARE BAY WITH POSSIBLY LESS GUSTINESS FARTHER OFFSHORE. THE
GRADIENT AND WINDS SHOULD START RELAXING LATER IN THE DAY ON MONDAY.
OUTLOOK...
MONDAY NIGHT-FRIDAY...SMALL CRAFT ADVISORY CONDITIONS POSSIBLE EARLY
MONDAY NIGHT, SUBSIDING AND REMAINING BELOW ADVISORY LEVELS THROUGH
THE PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ450>455.
SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...HEAVENER
SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION...GIGI/ROBERTSON
MARINE...GIGI/ROBERTSONHazardous weather outlook, Jul 28, 12:42 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1242 AM EDT MON JUL 28 2014 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062- 101>103-105-290445- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 1242 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS, PRODUCING HEAVY RAIN AND FREQUENT LIGHTNING, WILL CONTINUE TO MOVE EASTWARD FROM THE DELAWARE RIVER TOWARDS THE NEW JERSEY COAST THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ012>024-026-027-PAZ070-071-104-106-290445- NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN MONTGOMERY- LOWER BUCKS- 1242 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-290445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1242 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS MAY AFFECT THE NEW JERSEY COASTAL WATERS EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 27, 10:44 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SUN JUL 27 2014
DEZ001-MDZ008-PAZ070-101-102-280345-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-
WESTERN CHESTER PA-
1044 PM EDT SUN JUL 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...NORTHERN
CECIL...NORTHERN NEW CASTLE AND SOUTHERN CHESTER COUNTIES...
AT 1040 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTHERN CHESTER COUNTY IN PENNSYLVANIA TO HARFORD COUNTY IN
MARYLAND. THE LINE WAS MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR THORNDALE...GLEN ROY AND ROCK SPRINGS
AROUND 1050 PM...OXFORD...MARSHALLTON...MARSHALLTON...AND RISING SUN
AROUND 1100 PM...WEST CHESTER AND WEST GROVE AROUND 1110 PM.
LAT...LON 3973 7614 3977 7607 3988 7599 3990 7600
4000 7584 3997 7527 3950 7597 3950 7600
3952 7599 3955 7603 3954 7608 3957 7610
3957 7609 3956 7608 3957 7608 3972 7623
IOVINOSpecial weather statement, Jul 27, 10:56 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 PM EDT SUN JUL 27 2014
NJZ007>009-PAZ062-105-280330-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-
1056 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BUCKS...NORTHERN
HUNTERDON...SOUTHEASTERN NORTHAMPTON...WARREN AND WEST CENTRAL MORRIS
COUNTIES...
AT 1055 PM EDT...A STRONG THUNDERSTORM WAS NEAR RIEGELSVILLE...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BLOOMSBURY AROUND 1110 PM...WASHINGTON AROUND
1120 PM AND OXFORD AROUND 1130 PM.
LAT...LON 4079 7465 4044 7514 4060 7539 4064 7539
4100 7496
IOVINOSpecial weather statement, Jul 27, 11:28 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT SUN JUL 27 2014
DEZ001-MDZ008-NJZ012-015>019-PAZ070-071-102-104-106-280430-
CAMDEN NJ-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-LOWER BUCKS PA-MERCER NJ-
MIDDLESEX NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SALEM NJ-
1128 PM EDT SUN JUL 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE INTERSTATE 95
CORRIDOR FROM CENTRAL NEW JERSEY TO NORTHEASTERN MARYLAND...
AT 1125 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LOWER BUCKS COUNTY IN PENNSYLVANIA TO CECIL COUNTY IN MARYLAND.
THE LINE WAS MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL AFFECT
WILMINGTON...CHESTER...PHILADELPHIA...CHERRY HILL...TRENTON AND
SURROUNDING AREAS BETWEEN NOW AND 1230 AM.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 4028 7440 4019 7461 4014 7459 3948 7553
3948 7555 3957 7552 3959 7555 3951 7555
3948 7559 3946 7601 3952 7599 3954 7607
3959 7610 4038 7496 4034 7494 4034 7489
4038 7485 4040 7426
IOVINOLocal storm report, Jul 28, 12:09 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1209 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELVERSON 40.16N 75.83W
07/27/2014 M0.75 INCH CHESTER PA TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
1010 PM FLASH FLOOD ELVERSON 40.16N 75.83W
07/27/2014 CHESTER PA TRAINED SPOTTER
CREEK OUT OF ITS BANKS AND FLOODING THE ROADWAY. IN
ADDITION... 2.60 INCHES OF RAIN WAS REPORTED IN AN HOUR.
1035 PM FLASH FLOOD POTTSTOWN 40.25N 75.64W
07/27/2014 MONTGOMERY PA EMERGENCY MNGR
WATER RESCUE ON COLLEGE DRIVE IN POTTSTOWN.
1040 PM TSTM WND DMG GRATERFORD 40.23N 75.45W
07/27/2014 MONTGOMERY PA TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN.
1104 PM HEAVY RAIN GLENMOORE 40.09N 75.77W
07/27/2014 M2.04 INCH CHESTER PA DEOS
FELL IN 1.5 HOURS.
1109 PM FLASH FLOOD LOWER PROVIDENCE TWP 40.15N 75.42W
07/27/2014 MONTGOMERY PA EMERGENCY MNGR
ROBODA BLVD AND SPRINGER TOWN RD CLOSED.
1110 PM HEAVY RAIN WARWICK 40.17N 75.78W
07/27/2014 M2.56 INCH CHESTER PA DEOS
FELL IN 1.5 HOURS.
1140 PM HAIL MEDIA 39.92N 75.39W
07/27/2014 M0.88 INCH DELAWARE PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400594 PHI1400595 PHI1400596 PHI1400600 PHI1400597
PHI1400599 PHI1400598 PHI1400601
STAFFSpecial weather statement, Jul 28, 12:35 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EDT MON JUL 28 2014
DEZ001-MDZ008-012-NJZ012-013-015>019-026-PAZ070-071-101-102-104-106-
280600-
CAMDEN NJ-CECIL MD-COASTAL OCEAN NJ-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-KENT MD-LOWER BUCKS PA-MERCER NJ-
MIDDLESEX NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA
PA-SALEM NJ-WESTERN CHESTER PA-WESTERN MONMOUTH NJ-
1235 AM EDT MON JUL 28 2014
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT THE INTERSTATE 95
CORRIDOR FROM CENTRAL NEW JERSEY TO NORTHEASTERN MARYLAND...
AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM TRENTON TO
PHILADELPHIA AND CHERRY HILL TO WILMINGTON AND ELKTON AROUND 1230 AM.
THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS AND IT
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3992 7406 3991 7409 4009 7410 4017 7441
3952 7498 3956 7524 3938 7543 3959 7555
3937 7550 3900 7623 3952 7599 3972 7623
4011 7595 4024 7570 4011 7542 4041 7504
4038 7461 4058 7452 4061 7421 4042 7402
IOVINOLocal storm report, Jul 28, 12:59 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 AM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
07/27/2014 CHESTER PA 911 CALL CENTER
ROUTE 10 CLOSED AT WAWASSAN DRIVE DUE TO DOWNED POLES
AND WIRES.
0945 PM HAIL ELVERSON 40.16N 75.83W
07/27/2014 M0.75 INCH CHESTER PA TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
1010 PM FLASH FLOOD ELVERSON 40.16N 75.83W
07/27/2014 CHESTER PA TRAINED SPOTTER
CREEK OUT OF ITS BANKS AND FLOODING THE ROADWAY. IN
ADDITION... 2.60 INCHES OF RAIN WAS REPORTED IN AN HOUR.
1035 PM FLASH FLOOD POTTSTOWN 40.25N 75.64W
07/27/2014 MONTGOMERY PA EMERGENCY MNGR
WATER RESCUE ON COLLEGE DRIVE IN POTTSTOWN.
1040 PM TSTM WND DMG GRATERFORD 40.23N 75.45W
07/27/2014 MONTGOMERY PA TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN.
1104 PM HEAVY RAIN GLENMOORE 40.09N 75.77W
07/27/2014 M2.04 INCH CHESTER PA DEOS
FELL IN 1.5 HOURS.
1109 PM FLASH FLOOD LOWER PROVIDENCE TWP 40.15N 75.42W
07/27/2014 MONTGOMERY PA EMERGENCY MNGR
ROBODA BLVD AND SPRINGER TOWN RD CLOSED.
1110 PM HEAVY RAIN WARWICK 40.17N 75.78W
07/27/2014 M2.56 INCH CHESTER PA DEOS
FELL IN 1.5 HOURS.
1140 PM HAIL MEDIA 39.92N 75.39W
07/27/2014 M0.88 INCH DELAWARE PA TRAINED SPOTTER
1155 PM HAIL DREXEL HILL 39.95N 75.30W
07/27/2014 M0.25 INCH DELAWARE PA SOCIAL MEDIA
1231 AM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
07/28/2014 PHILADELPHIA PA OTHER FEDERAL
FRANKFORD CREEK OVER ITS BANKS.
&&
EVENT NUMBER PHI1400603 PHI1400594 PHI1400595 PHI1400596 PHI1400600
PHI1400597 PHI1400599 PHI1400598 PHI1400601 PHI1400602 PHI1400604
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 10:56 PM EDT | Special Weather Statement | PHI | Warren | 34 min |
| Jul 27, 11:28 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Jul 27, 11:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 58 min |
| Jul 28, 12:35 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Monmouth, Salem | 85 min |
| Jul 28, 12:59 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 28, 1:00 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 45 min |
| Jul 28, 1:45 AM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jul 28, 2:04 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 56 min |
| Jul 27, 8:28 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jul 27, 8:42 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Jul 27, 9:12 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 27, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 54 min |
| Jul 27, 9:43 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 27, 10:20 PM EDT | Special Weather Statement | PHI | Chester, Montgomery | 55 min |
| Jul 27, 10:26 PM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Jul 27, 10:33 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 4 hr |
| Jul 27, 10:44 PM EDT | Special Weather Statement | PHI | Chester, Delaware | 61 min |
| Jul 27, 10:47 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 43 min |
| Jul 28, 12:31 AM EDT | Flash Flood Warning | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 28, 2:58 AM EDT | River Flood Warning | PHI | Chester | 8 hr |
Nearby
Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.